# SDR ASAA2022062338812

- Difficulty date: June 23, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,101 hours, 7,249 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv
- Part number: 1226400
- Part serial: DV385825
- Condition: Unserviceable
- Location: #2 Engine
- Part time: 21,749 hours, 6,885 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000 #2 ENG HAS SHORT TIME 50 FLT HOURS FAULT MSG 75-30452. THE VBV POSITION SIGNALS DISAGREE. GROUNDED - YES. ACCOMPLISHED RESISTANCE CHECKS OF VBV ACTUATOR RECEPTACLES DP0908 AND DP1008 VERSION 7074-300 AND 1226400 PER B737-900 FIM 75-32 TASK 803. REMOVED AND REPLACED LEFT VBV PER B737-900 AMM 75-32-02-000-801-F00/400. OPS AND LEAK CK GOOD.
